I took some advice on clearing up acne by putting toothpaste on it. After I did this one night, I woke up the next day to find my acne redder than ever with what appeard to be tiny white blisters, waiting to be formed. My acne also hurts and is preventing me from moving my mouth much. I want this to go away as soon as possible but I don't want scarring. what should I do?
I should probably also add that before putting toothpase on my acne, I was putting hydrogen peroxide on it. I was told this would get rid of it quickly, and it did for some smaller acne breakouts on my nose, but it did nothing for this particular beakout near my mouth. In the past I have had almost perfectly clear skin, and in the past two months I have broken out quite badly. I changed my diet a little and my makeup, although I think that change might have made it worse. All of my bad acne has occured around my mouth. Whether or not this has anything to do with kissing my boyfriend, I do not know (if it does, im still not going to stop). I thought it was a factor of stress, but I have not been under stress for a few weeks now and it is still bad. When i think one acne breakout goes away, another popes up. I feel horrible about my skin and I need help.
Don't put toothpaste on your acne. Buy a good over the counter remedy such as Freederm. Or see your doctor for a prescription lotion such as dalacin or differin. You could also try antibiotics such as oxytretracycline. If you're on the progesterone only mini pill come off it as it makes acne worse, also do not get the Depo-shot. Instead go on a modern contraceptive pill such as Femodene, Yasmin or Dianette. Kissing will not cause acne. Stress does not cause acne, but acne causes stress so deal with it right away. Love loiloi xx
I suggest using Witchhazel for acne; it is a natural anti-inflammatory (also used for hemhorroids) and is a mild astringent. You may want to try a tea tree oil face wash as well. Some make up will make you break out too; certain lipsticks/chapsticks cause me to break out around my mouth. Both stress and not drinking enough water can also lead to break outs, so make sure you are drinking anough water. It is best to try to figure out the issue before running out and taking an antibiotic. They are unnecessary most if the time. When taking antibiotics for a long period of time your body gets used to them and they become ineffective. The dose will be increased to get the results you are looking for, and if you ever get sick and need antibiotics it may be harder to beat the illness. It also may lead to Candida issues. Always research for yourself before doing anything though.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.